# SDR CALA2022022800527

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 86,297 hours, 33,708 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Part number: NA
- Condition: None
- Location: Fwd
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN FIRST  CLASS AND FORWARD GALLEY. NO ACRID ODOR SMELL DETECTED, CREW COMPLIED WITH SMOKE/ODOR FORM 46-6020, FWD''D TO TOMC
